# SDR SWAA2016030249583

- Difficulty date: February 13, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 68,571 hours, 55,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6545875
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR INNER CHORD CORRODED, BETWEEN BS 312 - 360, STRINGER 17R.  R & R CHORD IAW SRM & DWG.
